# SDR AALA20010350

- Difficulty date: February 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 40 INCH BY 2 INCH CORROSION ON FLOOR PAN ALONG HAT CHANNEL FROM STATION 1143-1183, RBL 27.  REMOVED CORROSION, INSTALLED DOUBLER PER SRM 51-40-2.  (M)
